Alert archive / Illinois / Flash Flood Warnings in 2010

Flash Flood Warning 47, NWS Lincoln, IL

July 15, 2010Champaign County, Vermilion County, Illinois

NWS Lincoln, IL issued this flash flood warning at Jul 15, 2010, 1:33 PM CDT for Champaign County, Vermilion County, Illinois. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 15, 2010, 1:33 PM CDT (18:33 UTC)
Expired
Jul 15, 2010, 7:30 PM CDT
In force
6 hr
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Flood severity
None

Counties Champaign County, IL, Vermilion County, IL

The radar

The Lincoln radar (KILX), 134 km from the middle of the area, began a volume at 18:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 6.6 hours before the alert went out and 71 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2010-07-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3622 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2010-07-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 58 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3622 J/kg
Mixed-layer CIN
-40 J/kg
Mixed-layer LCL
811 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
58 m²/s²
0-3 km storm-relative helicity
31 m²/s²
Significant tornado parameter
0.8
Supercell composite
4.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

076 
WGUS53 KILX 151833
FFWILX
ILC019-183-160030-
/O.NEW.KILX.FF.W.0047.100715T1833Z-100716T0030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
133 PM CDT THU JUL 15 2010

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CENTRAL VERMILION COUNTY IN EAST CENTRAL ILLINOIS...
  EAST CENTRAL CHAMPAIGN COUNTY IN EAST CENTRAL ILLINOIS...

* UNTIL 730 PM CDT.

* AT 130 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
  SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE   
  WARNED AREA. RADAR ESTIMATED AROUND 2 INCHES OF RAIN IN THE PAST
  HOUR IN EAST CENTRAL CHAMPAIGN COUNTY...MAINLY ALONG I-74 FROM 
  ST. JOSEPH TO OGDEN. TOTAL RAINFALL OF 3 TO 4 INCHES IS POSSIBLE
  IN PARTS OF THE WARNED AREA. 

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  DANVILLE...CATLIN...FAIRMOUNT...FITHIAN...HOMER...OAKWOOD...
  OGDEN...SIDNEY...ST. JOSEPH...TILTON AND WESTVILLE.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.

&&

LAT...LON 4031 8755 3998 8754 3998 8808 4021 8808

$$

MILLER
2 follow-up statements
722 
WGUS73 KILX 152111
FFSILX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
411 PM CDT THU JUL 15 2010

ILC019-183-160030-
/O.CON.KILX.FF.W.0047.000000T0000Z-100716T0030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CHAMPAIGN IL-VERMILION IL-
411 PM CDT THU JUL 15 2010

...FLASH FLOOD WARNING REMAINS IN EFFECT FOR CENTRAL VERMILION AND
EAST CENTRAL CHAMPAIGN COUNTIES UNTIL 730 PM CDT...

AT 407 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA. 
RADAR RAINFALL ESTIMATES RANGE FROM 1 TO 2 INCHES FROM ST. JOSEPH
EAST TO JUST WEST OF OAKLAND. ADDITIONAL RAINFALL WILL OCCUR IN
THESE AREAS...WITH THE POTENTIAL FOR AN ADDITIONAL 1 TO 2 INCHES
OF RAIN OVER THE NEXT COUPLE OF HOURS. 

RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
DANVILLE...CATLIN...FAIRMOUNT...FITHIAN...HOMER...OAKWOOD...OGDEN...
SIDNEY...ST. JOSEPH...TILTON AND WESTVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. ONLY A FEW INCHES OF
RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE. REPORT ANY
FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY. 

&&

LAT...LON 4031 8755 3998 8754 3998 8808 4021 8808

$$

SMITH
260 
WGUS73 KILX 160030
FFSILX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
730 PM CDT THU JUL 15 2010

ILC019-183-160045-
/O.EXP.KILX.FF.W.0047.000000T0000Z-100716T0030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CHAMPAIGN IL-VERMILION IL-
730 PM CDT THU JUL 15 2010

...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR CENTRAL VERMILION
AND EAST CENTRAL CHAMPAIGN COUNTIES HAS EXPIRED AT 730 PM CDT...

EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO
RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...
PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 9 PM CDT.

LAT...LON 4031 8755 3998 8754 3998 8808 4021 8808

$$

HUETTL

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this flash flood warning went out at Jul 15, 12:46 PM CDT, 47 minutes earlier.

Area forecast discussion, Jul 15, 12:46 PM CDT, 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
1246 PM CDT THU JUL 15 2010

.DISCUSSION...
ISSUED 1041 AM CDT THU JUL 15 2010
COLD FRONT HAS PROGRESSED SOUTHEAST TO THE ILLINOIS RIVER VALLEY
THIS MORNING. CONVECTIVE POSSIBILITIES ARE THE MAIN ISSUE FOR THE
FORECAST WITHIN THE SHORT TERM. WHEREAS CANNOT COMPLETELY THROW
OUT THE CHANCE FOR ANY ISOLD TS...MAJORITY OF THE POPS SHOULD BE
SHIFTED TO THE SOUTH AND EAST FOR THE REST OF THE AFTERNOON AHEAD
OF THE BOUNDARY. PRETTY STURDY CAP IN PLACE ACROSS THE BOARD WITH
SUCH WARM TEMPS AT THE MID LEVELS. HAVE ADJUSTED THE POPS AND AM
LEAVING THE TEMPS ALONE AS EVEN THE SCT CLOUDS THAT ARE OUT THERE
ARE NOT ENOUGH TO BATTLE THE HI ALREADY APPROACHING AND EXCEEDING
100F OUT THERE.  ZONE UPDATES OUT MOMENTARILY.

&&

.AVIATION...
ISSUED 1235 PM CDT THU JUL 15 2010
NOT A LOT OF SHIFT IN THE FORECAST WITH THE EXCEPTION OF CMI AND
DEC IN THE SHORT TERM WITH THE THREAT OF CONVECTION ALONG NOT ONLY
THE OUTFLOW BOUNDARY THAT IS OVER THEM AT THE TIME OF
ISSUANCE...BUT ALSO WITH THE FRONT ITSELF THROUGH THE AFTERNOON
AND THE EVENING. ONCE THE ACTIVITY SHIFTS TO THE SOUTHEAST...THE
MAIN CONCERNS FOR THE TAF SITES WILL BE CLEARING OUT TO BKN
CIRRUS INVOF AND BEHIND THE SLOW MOVING FRONT...THE WIND SHIFT TO
THE NW...AND THE POSSIBLE DEVELOPMENT OF SOME BR AND FG IN THE
MORNING. RIGHT NOW...BEST CHANCES WILL BE IN DEC AND CMI WHERE THE
RAIN IS FALLING NOW...CONTINGENT UPON SOME CLEARING BEHIND THE
STORMS.

HJS
&&

.PREV DISCUSSION...
ISSUED 330 AM CDT THU JUL 15 2010

DEALING WITH THE HEAT ADVISORY THIS AFTERNOON AND CONVECTION
CHANCES THROUGH FRI AS A FRONTAL BOUNDARY WORKS ITS WAY SE ACROSS
IL. SPC CONTINUES TO HAVE CENTRAL/SE IL IN SLIGHT RISK THIS
AFTERNOON AND EVENING. 00Z SHORT RANGE MODELS REMAIN IN FAIR
AGREEMENT NEXT FEW DAYS AND USED A BLEND. GUIDANCE TEMPS SIMILAR
THROUGH SAT EXCEPT MAV APPEARS TOO COOL FOR LOWS FRI NIGHT.

SHORT TERM...TODAY THROUGH SATURDAY NIGHT.
MCS OVER LAKE MI AND SE WI MOVING EAST AND PASSING NORTH OF IL.
ANTHER MCS WAS OVER KS INTO WEST CENTRAL MO. AREA OF SHOWERS
WEAKENING OVER SE IA AS THEY TOO ARE MOVING EAST TOWARD NW IL.
SOME CLOUD COVER HAS SPREAD EAST INTO CENTRAL IL AS FAR EAST AS
I-57 EARLY THIS MORNING. PREDAWN SURFACE MAP SHOWS STRONG 995 MB
LOW PRESSURE ALONG THE ONTARIO/MANITOBA PROVINCE LINE WITH A
FRONTAL BOUNDARY EXTENDING SOUTHWARD INTO SE IA...FAR NW MO AND
CENTRAL KS. MOIST DEWPOINTS IN THE LOW TO MID 70S OVER IL AHEAD OF
THIS FRONT WITH SOUTHERLY WINDS LESS THAN 10 MPH. TEMPS AT 3 AM
WERE IN THE MID TO UPPER 70S WITH EVEN LOWER 80S FROM THE QUAD
CITIES...GALESBURG AND SPRINGFIELD WEST. ALOFT A STRONG 598 DM 500
MB SUBTROPICAL HIGH WAS OVER THE SOUTHERN PLAINS AND RIDGING INTO
THE OHIO VALLEY WHILE STRONG 552 DM 500 MB LOW WAS JUST EAST OF
LAKE WINNIPEG CANADA.

FRONTAL BOUNDARY TO PRESS SLOWLY SE ACROSS CENTRAL IL LATE THIS
MORNING AND AFTERNOON AND THRU SE IL THIS EVENING. COULD BE CHANCE
OF SHOWERS AND FEW THUNDERSTORMS OVER THE IL RIVER VALLEY LATER
THIS MORNING...BUT BEST CHANCES OF CONVECTION WILL ARRIVE THIS
AFTERNOON OVER CENTRAL IL AND INTO SE IL THIS EVENING. SPC HAS A
SLIGHT CHANCE OF SEVERE STORMS THIS AFTERNOON AND EVENING ACROSS
AREA WITH 15% RISK OF DAMAGING WIND GUSTS AND 5% RISK OF LARGE
HAIL. HEAVY RAINS ALSO A THREAT THIS AFTERNOON AND EVENING. QUITE
UNSTABLE AIR MASS OVER CENTRAL IL THIS AFTERNOON WITH MLCAPES
2500-3000 J/KG THOUGH BEST WIND FIELDS AND UPPER LEVEL SUPPORT
REMAINS NORTH OF CENTRAL IL. EXPANDED HEAT ADVISORY A BIT FURTHER
NW TO ALONG THE IL RIVER AND STARTING IT AN HOUR EARLIER AT NOON.
HEAT INDICES TO PEAK FROM 100-105F THIS AFTERNOON FROM THE IL
RIVER SE WHERE HIGHS IN THE LOW TO MID 90S AGAIN AND DEWPOINTS
POOLING IN THE MID TO UPPER 70S AHEAD OF THE FRONT.

FRONTAL BOUNDARY PRESSES INTO SOUTHERN IL DURING TONIGHT AS WEAK
HIGH PRESSURE RIDGES INTO IA/NORTHERN MO AND CENTRAL IL BY DAWN
FRI. THIS TO DIMINISH/END CHANCES OF SHOWERS AND THUNDERSTORMS
OVERNIGHT/FRI NORTH OF I-72. CHANCES OF CONVECTION LINGER IN SE IL
MAINLY FROM CHARLESTON/MATTOON SOUTH FRI WHILE SLIGHT CHANCE OF
SEVERE STORMS WILL BE SE OF LAWRENCEVILLE. STILL RATHER HOT AND
HUMID FRI WITH HIGHS AROUND 90F AND DEWPOINTS IN THE UPPER 60S
NORTH AND LOWER 70S SOUTH.

HAVE JUST A SLIGHT CHANCE OF CONVECTION FRI EVENING SE OF I-70
THEN DRY CONDITIONS REST OF FRI NIGHT...SAT AND SAT NIGHT ACROSS
CENTRAL/SE IL WITH WEAK SURFACE HIGH PRESSURE NEARBY AND UPPER
LEVEL HEIGHTS RISING A BIT SAT. HOT AND HUMID SAT WITH HIGHS IN THE
LOWER 90S AND DEWPOINTS IN THE UPPER 60S CENTRAL IL AND LOWER 70S
SE IL.

LONG TERM...SUNDAY THROUGH WEDNESDAY.
NOT TOO MANY CHANCES MADE TO THE EXTENDED FORECAST AS ANOTHER
FRONTAL BOUNDARY WORKS ITS WAY SE INTO CENTRAL IL SUNDAY
NIGHT/MON. THIS TO BRING NEXT CHANCE OF SHOWERS/THUNDERSTORMS
SUNDAY AND MONDAY. SPC HAS SLIGHT RISK SUNDAY AFTERNOON/EVENING NE
AREAS. HOT AND HUMID AGAIN SUNDAY WITH HIGHS IN THE LOWER 90S. A
FEW DEGREES COOLER MON WITH MORE CLOUDS AND FRONT SLIPPING INTO
SOUTHERN IL. UPPER LEVEL RIDGE BUILDING NORTHWARD INTO CENTRAL IL
AGAIN DURING THE MIDDLE OF NEXT WEEK WHICH WILL BUILD THE HEAT
DOME ACROSS CENTRAL/SE IL WITH HIGHS BACK IN THE LOW TO MID 90S.

HUETTL

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
HEAT ADVISORY UNTIL 7 PM CDT THIS EVENING FOR ILZ031-037-038-
041>057-061>063-066>068-071>073.

&&
Hazardous weather outlook, Jul 15, 11:54 AM CDT, 1 hour 39 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
1154 AM CDT THU JUL 15 2010

ILZ027>030-161100-
KNOX-MARSHALL-PEORIA-STARK-
1154 AM CDT THU JUL 15 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

AN APPROACHING COLD FRONT WILL TRIGGER THUNDERSTORMS IN THE EARLY
AFTERNOON HOURS...THOUGH MAINLY SOUTHEAST OF THE ILLINOIS RIVER
VALLEY. THE BEST CHANCES FOR SEVERE STORMS WITH DAMAGING WIND
WILL BE GENERALLY SOUTHEAST OF THE ILLINOIS RIVER.

HOWEVER...HEAVY RAIN WILL BE POSSIBLE IN ANY THUNDERSTORMS...ALONG
WITH LOCALIZED FLOODING. NEVER DRIVE THROUGH A FLOODED ROAD.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THE NEXT APPROACHING FRONT WILL BRING A CHANCE FOR THUNDERSTORMS
ON SUNDAY AND SUNDAY NIGHT. WIDESPREAD SEVERE WEATHER IS NOT
EXPECTED.

FLOODING WILL CONTINUE ALONG THE ILLINOIS RIVER DOWNSTREAM FROM
PEORIA THROUGH EARLY NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.

ILZ036-040-161100-
FULTON-SCHUYLER-
1154 AM CDT THU JUL 15 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

HIGH HEAT AND HUMIDITY WILL COMBINE TO PUSH HEAT INDICES BETWEEN
100 AND 105 DEGREES THIS AFTERNOON AND EARLY EVENING.
THEREFORE...A HEAT ADVISORY IS IN EFFECT UNTIL 7 PM. USE
CAUTION IF YOU MUST BE OUTSIDE FOR AN EXTENDED PERIOD OF TIME
TODAY.

AN APPROACHING COLD FRONT WILL TRIGGER THUNDERSTORMS IN THE EARLY
AFTERNOON HOURS...THOUGH MAINLY SOUTHEAST OF THE ILLINOIS RIVER
VALLEY. THE BEST CHANCES FOR SEVERE STORMS WITH DAMAGING WIND
WILL BE GENERALLY SOUTHEAST OF THE ILLINOIS RIVER.

HOWEVER...HEAVY RAIN WILL BE POSSIBLE IN ANY THUNDERSTORMS...ALONG
WITH LOCALIZED FLOODING. NEVER DRIVE THROUGH A FLOODED ROAD.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THE NEXT APPROACHING FRONT WILL BRING A CHANCE FOR THUNDERSTORMS
ON SUNDAY AND SUNDAY NIGHT. WIDESPREAD SEVERE WEATHER IS NOT
EXPECTED.

FLOODING WILL CONTINUE ALONG THE ILLINOIS RIVER DOWNSTREAM FROM
PEORIA THROUGH EARLY NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED BETWEEN 11 AM AND 6 PM.

ILZ041-047-049-050-161100-
CASS-MASON-MORGAN-SCOTT-
1154 AM CDT THU JUL 15 2010

...HEAT ADVISORY IN EFFECT UNTIL 7 PM CDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

HIGH HEAT AND HUMIDITY WILL COMBINE TO PUSH HEAT INDICES BETWEEN
100 AND 105 DEGREES THIS AFTERNOON AND EARLY EVENING.
THEREFORE...A HEAT ADVISORY IS IN EFFECT UNTIL 7 PM. USE
CAUTION IF YOU MUST BE OUTSIDE FOR AN EXTENDED PERIOD OF TIME
TODAY.

AN APPROACHING COLD FRONT WILL TRIGGER THUNDERSTORMS BY EARLY
AFTERNOON. THERE IS A CHANCE FOR SOME OF THE STORMS TO BECOME
SEVERE...WITH DAMAGING WIND THE PRIMARY HAZARD.

HOWEVER...HEAVY RAIN WILL BE POSSIBLE IN ANY THUNDERSTORMS...ALONG
WITH LOCALIZED FLOODING. NEVER DRIVE THROUGH A FLOODED ROAD.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THE NEXT APPROACHING FRONT WILL BRING A CHANCE FOR THUNDERSTORMS
ON SUNDAY NIGHT. WIDESPREAD SEVERE WEATHER IS NOT EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED BETWEEN NOON AND 8 PM.

ILZ031-037-038-042>046-048-051>057-161100-
CHAMPAIGN-CHRISTIAN-COLES-DE WITT-DOUGLAS-EDGAR-LOGAN-MACON-
MCLEAN-MENARD-MOULTRIE-PIATT-SANGAMON-TAZEWELL-VERMILION-WOODFORD-
1154 AM CDT THU JUL 15 2010

...HEAT ADVISORY IN EFFECT UNTIL 7 PM CDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS AND EAST CENTRAL ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

HIGH HEAT AND HUMIDITY WILL COMBINE TO PUSH HEAT INDICES BETWEEN
100 AND 105 DEGREES THIS AFTERNOON AND EARLY EVENING.
THEREFORE...A HEAT ADVISORY IS IN EFFECT UNTIL 7 PM. USE
CAUTION IF YOU MUST BE OUTSIDE FOR AN EXTENDED PERIOD OF TIME
TODAY.

AN APPROACHING COLD FRONT WILL TRIGGER THUNDERSTORMS THIS
AFTERNOON AND EVENING. SOME OF THE STORMS MAY BECOME SEVERE WITH
DAMAGING WINDS. VERY HEAVY RAIN AND LOCALIZED FLOODING WILL ALSO
BE POSSIBLE WITH ANY OF THOSE STORMS. NEVER DRIVE THROUGH A
FLOODED ROAD.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THE NEXT APPROACHING FRONT WILL BRING A CHANCE FOR THUNDERSTORMS
ON SUNDAY NIGHT. A FEW SEVERE STORMS WILL BE POSSIBLE ON SUNDAY
NIGHT...MAINLY EAST AND NORTH OF A LINE FROM BLOOMINGTON...TO
MONTICELLO...TO DANVILLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING.

ILZ061>063-066>068-071>073-161100-
CLARK-CLAY-CRAWFORD-CUMBERLAND-EFFINGHAM-JASPER-LAWRENCE-RICHLAND-
SHELBY-
1154 AM CDT THU JUL 15 2010

...HEAT ADVISORY IN EFFECT UNTIL 7 PM CDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

HIGH HEAT AND HUMIDITY WILL COMBINE TO PUSH HEAT INDICES BETWEEN
100 AND 105 DEGREES THIS AFTERNOON AND EARLY EVENING.
THEREFORE...A HEAT ADVISORY IS IN EFFECT UNTIL 7 PM. USE
CAUTION IF YOU MUST BE OUTSIDE FOR AN EXTENDED PERIOD OF TIME
TODAY.

AN APPROACHING COLD FRONT WILL TRIGGER THUNDERSTORMS LATER TODAY
AND TONIGHT. SOME OF THE STORMS MAY BECOME SEVERE WITH DAMAGING
WINDS. VERY HEAVY RAIN AND LOCALIZED FLOODING WILL ALSO BE
POSSIBLE WITH ANY OF THOSE STORMS. NEVER DRIVE THROUGH A FLOODED
ROAD.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THE NEXT APPROACHING FRONT WILL BRING A CHANCE FOR THUNDERSTORMS
ON MONDAY. WIDESPREAD SEVERE WEATHER IS NOT EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON AND THIS
EVENING.

HJS

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 15, 5:23 PM CDTFlash Flood WarningILXChampaign, Coles, Douglas, Edgar, Vermilion6 hr
Jul 15, 6:04 PM CDTFlash Flood WarningILXClark, Coles5 hr

Nearby

Flash Flood Warnings in Illinois, 2010Every flash flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.